BibTeX record: journals/dm/ChenYY01

download as .bib file

@article{DBLP:journals/dm/ChenYY01,
  author    = {Beifang Chen and
               Shing{-}Tung Yau and
               Yeong{-}Nan Yeh},
  title     = {Graph homotopy and Graham homotopy},
  journal   = {Discrete Mathematics},
  volume    = {241},
  number    = {1-3},
  pages     = {153--170},
  year      = {2001},
  url       = {http://dx.doi.org/10.1016/S0012-365X(01)00115-7},
  doi       = {10.1016/S0012-365X(01)00115-7},
  timestamp = {Thu, 29 Sep 2005 14:14:16 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dm/ChenYY01},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}